MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.56.8349

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2017

Diffuse Alveolar Hemorrhage Induced by Irinotecan for a Patient with Metastatic Thymic Carcinoma: A Case Report and Literature Review.

Kim Sung-Ho, Minami Seigo, Ogata Yoshitaka, Yamamoto Suguru, Komuta Kiyoshi

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We herein report a 73-year-old Japanese woman with metastatic thymic carcinoma who developed diffuse alveolar hemorrhage (DAH) during irinotecan chemotherapy. She presented with a mild fever and exertional dyspnea after the second cycle of weekly irinotecan monotherapy. Chest images showed diffuse ground-glass opacities. The diagnosis of DAH was based on the findings of the bronchoalveolar lavage fluid, which was bloody and contained hemosiderin-laden macrophages. The discontinuation of irinotecan and introduction of oral prednisolone improved her symptoms and chest abnormal shadows. This is the first case of DAH caused by irinotecan.

Для цитирования: Kim Sung-Ho, Minami Seigo, Ogata Yoshitaka, Yamamoto Suguru, Komuta Kiyoshi. Diffuse Alveolar Hemorrhage Induced by Irinotecan for a Patient with Metastatic Thymic Carcinoma: A Case Report and Literature Review.. Internal medicine (Tokyo, Japan). 2017. DOI: 10.2169/internalmedicine.56.8349.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.